# SDR SIMA202007132001

- Difficulty date: July 12, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 37,117 hours, 31,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SCREECHING NOISE FROM MAIN CABIN DOOR FROM 5,000 FT- THROUGH FL20.  PERFROMED PRESSURIZATION OF AIRCRAFT IAW AMM 21-31-00 AND APPLIED DC4 ON SEAL OF MAIN DOOR IAW AMM 52-00-04.  NO LEAKS NOTED AT THIS TIME.
